MathSciNet Relay Station
MathSciNet bibliographic data
MR746094 (85f:46085) 46G10 (28B05 46E40)
Drewnowski, Lech Boundedness of vector measures with values in the spaces $L\sb{0}$ of Bochner measurable functions. Proc. Amer. Math. Soc. 91 (1984), no. 4, 581–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement